Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 2, 2016, 5:23 PM CDT for Cameron County, Willacy County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 5:23 PM CDT (22:23 UTC)
- Expired
- Jun 2, 2016, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 65 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2196 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted.
338
WUUS54 KBRO 022223
SVRBRO
TXC061-489-022300-
/O.NEW.KBRO.SV.W.0070.160602T2223Z-160602T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS...
NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 600 PM CDT
* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RAYMONDVILLE
GOLF COURSE...OR OVER RAYMONDVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS
AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO
CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO
MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE
LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED.
DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LYFORD AND LYFORD CITY HALL AROUND 530 PM CDT.
SEBASTIAN AROUND 535 PM CDT.
WILLAMAR AROUND 545 PM CDT.
PORFIRIO AROUND 550 PM CDT.
SANTA MONICA AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOS
COYOTES...LOS ANGELES SUBDIVISION...RANCHETTE ESTATES AND ZAPATA
RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BROWNSVILLE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2624 9763 2636 9786 2643 9786 2643 9791
2644 9794 2657 9787 2649 9752
TIME...MOT...LOC 2223Z 314DEG 24KT 2646 9781
HAIL...1.00IN
WIND...60MPH
$$
MILLER1 follow-up statement
041
WWUS54 KBRO 022301
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
601 PM CDT THU JUN 2 2016
TXC061-489-022311-
/O.EXP.KBRO.SV.W.0070.000000T0000Z-160602T2300Z/
WILLACY TX-CAMERON TX-
601 PM CDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILLACY AND
NORTHWESTERN CAMERON COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BROWNSVILLE.
LAT...LON 2624 9763 2636 9786 2643 9786 2643 9791
2644 9794 2657 9787 2649 9752
TIME...MOT...LOC 2259Z 314DEG 24KT 2646 9781
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:29 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 2, 4:29 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service BROWNSVILLE TX 429 PM CDT THU JUN 2 2016 .SHORT TERM (Tonight through Friday Night): The main concern in the short term is the hvy pcpn potential over the region. Recent rainfall trends today have confined most of the conv over the eastern half of the BRO cwa since this morning. This has resulted in some minor urban flooding in the BRO area with some SMW's and one SVR. Outflow from this conv looks like has stabilized much of the BRO cwa temporarily this afternoon with a narrow band of strong conv currently firing over Kenedy and Hidalgo counties where a couple of surface boundaries have merged. Meanwhile out west radar imagery shows additional conv firing up over the higher terrain of Mexico with movement generally to the east and southeast. The 12z BRO sounding showed a pretty moist and unstable atms over the RGV with a PWAT of 2.1 inches and an MUCAPE of 3239 j/kg. In light of conv earlier today and after viewing the latest WV imagery expect that the 00z BRO sounding may come in with lower PWAT's and CAPE's. But believe that additional deep layer moisture and instability may edge into the RGV later tonight into friday. Further to the north of the RGV the 500 mb low that is bringing the widespread flooding to the rest of the state will not be in a hurry to exit the state with the short term model guidance showing this low staying nearly stationary or sliding slowly south closer to the region. This makes for a tricky conv forecast in the short term. Although the NAM/GFS and ECMWF agree in the placement of the 500 mb through the short term period...the models disagree on the overall pop alignment with the ECMWF being the big outlier maintaining the highest pops earlier in the forecast period then trending much drier. The NAM and GFS tend to spread out the pops more evenly through tomorrow night keeping chance pops in each period. So although the atms has apparently stabilized somewhat after the conv from earlier today am concerned about the conv developing to the west of the Rio Grande to possibly reach the BRO CWA later tonight or early Fri increasing the flooding risk. Am also concerned about trimming back the Flash Flood Watch with the center of the 500 mb low possibly edging closer to the RGV increasing our upper level support. So will go closer to the NAM/GFS pop blend through tomorrow night and will extend the Flash Flood Watch through tomorrow evening. .LONG TERM (Saturday through Thursday):Broad 500 mb troffing will persist over the TX coastline throughout the longer range forecast period. This will combine with lingering tropical moisture from the Gulf of Mex to maintain the potential for some isold/sct afternoon and evening conv pretty much each day of the longer range period. so will maintain the 20/30 % pops already in place in the foreast wording through Day 7. Expect temps to warm up gradually in the longer term period as the daytime heating effects become a little bit stronger. && .MARINE: /Tonight through Friday night/...A fairly weak PGF will prevail over the lower TX Bay and Gulf waters through tomorrow night. This will hold down the winds and seas well below SCA levels into the weekend. The main marine threat will be from any stronger conv that may move over the lower TX marine locations briefly pushing the winds up to SMW levels. No SCA's expected through tomorrow night. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 73 87 74 86 / 80 50 60 50 BROWNSVILLE 73 88 74 86 / 80 50 50 50 HARLINGEN 72 90 73 87 / 80 50 50 60 MCALLEN 73 91 73 87 / 70 40 50 60 RIO GRANDE CITY 72 90 72 90 / 50 40 40 50 SOUTH PADRE ISLAND 75 83 76 83 / 80 50 50 40 && .BRO Watches/Warnings/Advisories... TX...Flash Flood Watch through Friday evening for TXZ248>257. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Short Term...60 Long Term...67 Upper Air/Graphicast...58
Hazardous weather outlook, Jun 2, 4:10 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 PM CDT THU JUN 2 2016 TXZ248>257-032115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 410 PM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS DEEP SOUTH TEXAS TONIGHT. SOME STORMS COULD BECOME STRONG...WITH GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVY RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH SUNDAY...WITH LOCALIZED HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GMZ130-132-135-150-155-170-175-032115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 410 PM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. MARINERS CAN EXPECT GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 2, 2:12 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
212 PM CDT THU JUN 2 2016
TXZ251-254-256-022000-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
212 PM CDT THU JUN 2 2016
...SPECIAL WEATHER STATEMENT...
AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAN PERLITA...OR 10 MILES EAST OF RAYMONDVILLE...MOVING NORTHEAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...SAN PERLITA...PORT MANSFIELD CHAMBER OF COMMERCE...PORT
MANSFIELD AIRPORT...WILLAMAR...PORFIRIO AND SAN PERLITA HIGH SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2655 9730 2655 9742 2651 9739 2648 9745
2649 9741 2648 9743 2637 9763 2654 9778
2679 9749 2677 9746 2674 9746 2674 9747
2672 9743 2672 9747 2656 9743
TIME...MOT...LOC 1911Z 229DEG 18KT 2651 9761
TORRESSpecial weather statement, Jun 2, 3:00 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
300 PM CDT THU JUN 2 2016
TXZ250-251-022030-
KENEDY TX-BROOKS TX-
300 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY...
SOUTHEASTERN BROOKS AND NORTHEASTERN HIDALGO COUNTIES UNTIL 330 PM
CDT...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SARITA TO 6 MILES
SOUTHEAST OF RACHAL. MOVEMENT WAS NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...SARITA...KENEDY COUNTY SHERIFFS OFFICE...U S 77 BORDER
PATROL STATION AND ARMSTRONG RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2726 9773 2727 9771 2728 9765 2725 9764
2724 9762 2684 9780 2678 9798 2678 9811
2718 9794 2728 9778 2728 9776
TIME...MOT...LOC 2000Z 241DEG 22KT 2716 9791 2683 9805
MILLERSpecial weather statement, Jun 2, 3:36 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
336 PM CDT THU JUN 2 2016
TXZ251-022130-
KENEDY TX-
336 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENEDY COUNTY UNTIL 430
PM CDT...
AT 335 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHEAST OF U S 77 BORDER PATROL
STATION TO ARMSTRONG TO NEAR NORIAS TO 13 MILES NORTHWEST OF RUDOLPH.
MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...KENEDY COUNTY WIND FARMS...
U S 77 BORDER PATROL STATION...NORIAS AND ARMSTRONG RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2715 9739 2716 9745 2702 9746 2703 9744
2702 9744 2695 9750 2700 9751 2700 9756
2694 9756 2694 9751 2692 9753 2691 9753
2675 9777 2672 9798 2678 9798 2691 9785
2712 9775 2726 9735
TIME...MOT...LOC 2035Z 255DEG 19KT 2708 9771 2693 9778 2685 9784 2677
9796
MILLERSpecial weather statement, Jun 2, 4:21 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
421 PM CDT THU JUN 2 2016
TXZ251-022200-
KENEDY TX-
421 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 500 PM
CDT...
AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ARMSTRONG TO 6 MILES WEST OF RUDOLPH.
MOVEMENT WAS EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...RUDOLPH...KENEDY COUNTY WIND FARMS...NORIAS AND ARMSTRONG
RANCH AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2709 9747 2704 9747 2705 9750 2695 9749
2697 9750 2700 9751 2700 9756 2698 9754
2694 9756 2693 9751 2692 9755 2691 9750
2688 9751 2689 9755 2686 9751 2686 9756
2685 9751 2662 9756 2661 9796 2693 9789
TIME...MOT...LOC 2120Z 254DEG 15KT 2688 9783 2669 9787
MILLERSpecial weather statement, Jun 2, 4:53 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
453 PM CDT THU JUN 2 2016
TXZ251-253>256-022230-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-KENEDY TX-
HIDALGO TX-
453 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KENEDY...EAST
CENTRAL HIDALGO...WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 530
PM CDT...
AT 452 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR RUDOLPH TO NEAR LASARA. MOVEMENT WAS
SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR... LASARA...LASARA ELEMENTARY
SCHOOL AND YTURRIA AROUND 500 PM CDT. MONTE ALTO AND JOSE BORREGO
MIDDLE SCHOOL AROUND 505 PM CDT. RAYMONDVILLE GOLF COURSE AROUND
515 PM CDT. RAYMONDVILLE...LYFORD...LA VILLA...LYFORD HIGH
SCHOOL...LYFORD ELEMENTARY SCHOOL...LYFORD CITY HALL AND LA VILLA
HIGH SCHOOL AROUND 520 PM CDT. LAGUNA SECA AROUND 525 PM CDT.
SANTA ROSA...SEBASTIAN...COMBES...SAN PERLITA...YZNAGA...SAN PERLITA
HIGH SCHOOL...TIERRA BONITA...SANTA ROSA POLICE DEPARTMENT...SANTA
ROSA HIGH SCHOOL AND GRAND ACRES AROUND 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2651 9744 2649 9742 2648 9744 2649 9744
2647 9745 2646 9744 2645 9746 2644 9745
2647 9740 2611 9779 2646 9808 2675 9776
2653 9743 2652 9743 2652 9742 2653 9742
2651 9741
TIME...MOT...LOC 2152Z 313DEG 18KT 2665 9776 2647 9797
MILLERSpecial weather statement, Jun 2, 5:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
516 PM CDT THU JUN 2 2016
TXZ253>255-257-022245-
INLAND WILLACY TX-INLAND CAMERON TX-HIDALGO TX-COASTAL CAMERON TX-
516 PM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HIDALGO...
SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 545 PM
CDT...
AT 515 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LYFORD HIGH SCHOOL TO NEAR YZNAGA TO LA VILLA
TO EDCOUCH TO LA BLANCA. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
RAYMONDVILLE...LYFORD...SEBASTIAN...LYFORD CITY HALL...LYFORD
ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL AND RAYMONDVILLE GOLF COURSE
AROUND 520 PM CDT. YZNAGA AROUND 525 PM CDT. SANTA ROSA POLICE
DEPARTMENT AND TIERRA BONITA AROUND 530 PM CDT. SANTA ROSA...GRAND
ACRES...SANTA ROSA HIGH SCHOOL...TAYLOR ELEMENTARY
SCHOOL...MERCEDES JUNIOR HIGH SCHOOL...RUBEN HINOJOSA ELEMENTARY
SCHOOL...MERCEDES POLICE DEPARTMENT AND WILLAMAR AROUND 535 PM CDT.
PRIMERA...COMBES...DOCTOR HESIQUIO RODRIGUEZ ELEMENTARY SCHOOL...
DISHMAN ELEMENTARY SCHOOL...COMBES COMMUNITY CENTER...PALM VALLEY
POLICE DEPARTMENT...RATAMOSA...WILSON ELEMENTARY SCHOOL...LA FERIA
NORTH AND SANTA MONICA AROUND 540 PM CDT. HARLINGEN...LA
FERIA...RIO HONDO...PALM VALLEY...MARINE MILITARY ACADEMY...TEXAS
STATE TECHNICAL COLLEGE HARLINGEN...HARLINGEN ARTS AND HERITAGE
MUSEUM...MOISES VELA MIDDLE SCHOOL...VALLEY INTERNATIONAL AIRPORT
AND HARLINGEN HIGH SCHOOL SOUTH AROUND 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.
&&
LAT...LON 2621 9749 2618 9754 2615 9760 2610 9781
2628 9818 2631 9805 2634 9799 2638 9793
2648 9784 2640 9748 2633 9745 2633 9744
2636 9743 2638 9740 2638 9738 2637 9739
2635 9738 2636 9736
TIME...MOT...LOC 2215Z 292DEG 28KT 2640 9782 2635 9786 2632 9791 2629
9797 2627 9803
MILLERThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:37 PM CDT | Special Weather Statement | BRO | Starr | 38 min |
| Jun 2, 12:02 AM CDT | Areal Flood Advisory | BRO | Starr, Zapata | 58 min |
| Jun 2, 5:48 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 87 min |
| Jun 2, 11:01 AM CDT | Special Weather Statement | BRO | Zapata | 59 min |
| Jun 2, 12:03 PM CDT | Special Weather Statement | BRO | Cameron | 57 min |
| Jun 2, 12:19 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Jun 2, 12:56 PM CDT | Special Weather Statement | BRO | Cameron | 34 min |
| Jun 2, 1:43 PM CDT | Areal Flood Advisory | BRO | Cameron | 62 min |
| Jun 2, 1:57 PM CDT | Special Marine Warning | BRO | 33 min | |
| Jun 2, 2:12 PM CDT | Special Weather Statement | BRO | Willacy | 48 min |
| Jun 2, 2:24 PM CDT | Special Marine Warning | BRO | 51 min | |
| Jun 2, 2:28 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Kenedy | 32 min |
| Jun 2, 3:00 PM CDT | Special Weather Statement | BRO | Kenedy | 30 min |
| Jun 2, 3:36 PM CDT | Special Weather Statement | BRO | Kenedy | 54 min |
| Jun 2, 4:21 PM CDT | Special Weather Statement | BRO | Kenedy | 39 min |
| Jun 2, 4:53 PM CDT | Special Weather Statement | BRO | Willacy | 37 min |
| Jun 2, 5:05 PM CDT | Areal Flood Advisory | BRO | Willacy | 2 hr |
| Jun 2, 5:16 PM CDT | Special Weather Statement | BRO | Willacy | 29 min |
| Jun 2, 5:54 PM CDT | Special Weather Statement | BRO | Willacy | 51 min |
| Jun 2, 5:56 PM CDT | Special Weather Statement | BRO | Cameron | 49 min |
| Jun 2, 6:14 PM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Jun 2, 6:18 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 117 min |
| Jun 2, 6:55 PM CDT | Special Weather Statement | BRO | Cameron | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.